Observatorio de I+D+i UPM

Memorias de investigación
Research Publications in journals:
On a parabolic-elliptic chemotaxis model with coupled boundary conditions
Year:2010
Research Areas
  • Physics chemical and mathematical,
  • Mathematics
Information
Abstract
This paper deals with a nonlinear system of parabolicelliptic type with a logistic source term and coupled boundary conditions related to pattern formation. We prove the existence of a unique positive global in time classical solution. We also analyze the associated stationary problem. Moreover it is proved, under the assumption of sufficiently strong logistic damping, that there is only one nonzero homogeneous equilibrium, and all the solutions to the nonstationary problem tend to this steady state for large times.
International
Si
JCR
Si
Title
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS
ISBN
1468-1218
Impact factor JCR
2,381
Impact info
Volume
11
10.1016/j.nonrwa.2010.02.016
Journal number
5
From page
3884
To page
3905
Month
OCTUBRE
Ranking
Participants
  • Autor: Jose Ignacio Tello Del Castillo (UPM)
Research Group, Departaments and Institutes related
  • Creador: Departamento: Matemática Aplicada (E.U. Informática)
S2i 2021 Observatorio de investigación @ UPM con la colaboración del Consejo Social UPM
Cofinanciación del MINECO en el marco del Programa INNCIDE 2011 (OTR-2011-0236)
Cofinanciación del MINECO en el marco del Programa INNPACTO (IPT-020000-2010-22)